Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the cause of excessive cough followed by vomiting that starts after sleeping ?

he has lot of cough from last 10 days only in mid nights and in after noon when he sleeps he coughs alot and vomits to much
Asked On : Sun, 26 Feb 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
A cough in children may be either a normal physiological reflex or due to an underlying cause.In healthy children it may be normal in the absence of any disease to cough ten times a day. The most common cause of an acute or subacute cough is a viral respiratory tract infection.
I advice you to take cough suppressants for day or two if it does not subside i advice you to see Physician to find the cause which is responsible.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor